# SDR SWAA041567

- Difficulty date: June 3, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 53,234 hours, 49,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT LENS AT ROW 20 ABC, MISSING.  INSTALLED EMERGENCY EXIT LIGHT LENS PER MM.
